he had dental caps put on 2wks and has swollen gums and trouble eating -- his gums are red and swollen -- dentist had trouble getting the caps to fit
The main side effects may be diarrhea. Have him drink some gatorade it has electrolytes in it to prevent dehydration, you may want to dilute it a little though so it doesn't give him more diarrhea. Do not give him a pill for the diarrhea because it may make him constipated when the antibiotics are finished. Consult his doctor if the stools are watery to long before using anything else. that should be the main side effect if you notice his body swelling up or anything different call the doctor right away. Hope this helps you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Aug 2009 • 1 answer
Posted 2 Oct 2009 • 1 answer
Posted 20 Sep 2014 • 3 answers
Posted 12 Jan 2016 • 0 answers
Posted 30 Apr 2017 • 0 answers